RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 3, paper published in the English version journal (Mi mz11998)  

This article is cited in 1 scientific paper (total in 1 paper)

Papers published in the English version of the journal
Brief Communications

The Stereotype Approximation Property for the Stereotype Group Algebra of Measures

S. S. Akbarov

All-Russian Institute of Scientific and Technical Information, Russian Academy of Sciences, Moscow, 125190 Russia

Keywords: stereotype algebra, stereotype approximation property.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00398
This work was supported by the Russian Foundation for Basic Research under grant 18-01-00398.



English version:
Mathematical Notes, 2018, 104:3, 465–468

Bibliographic databases:

Received: 12.02.2018
Revised: 16.03.2018
Language:

Citation: S. S. Akbarov, “The Stereotype Approximation Property for the Stereotype Group Algebra of Measures”, Math. Notes, 104:3 (2018), 465–468

Citation in format AMSBIB
\Bibitem{Akb18}
\by S.~S.~Akbarov
\paper The Stereotype Approximation Property
for the Stereotype Group Algebra of Measures
\jour Math. Notes
\yr 2018
\vol 104
\issue 3
\pages 465--468
\mathnet{http://mi.mathnet.ru/mz11998}
\crossref{https://doi.org/10.1134/S0001434618090146}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200014}
\elib{http://elibrary.ru/item.asp?id=38631665}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056726508}


Linking options:
  • http://mi.mathnet.ru/eng/mz11998

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Akbarov, “The Stereotype Approximation Property for the Algebras $\mathcal C(M)$ of Continuous Functions on Metric Spaces”, Math. Notes, 108:3 (2020), 440–444  mathnet  crossref  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:98

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020